# SDR SIMA20220109003

- Difficulty date: January 9, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,792 hours, 36,449 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FWD ENGINE MOUNT YOKE FORK IS CRACKED ON FWD INBD RADIUS. (MAJOR REPAIR)-C/A-COMPLETE: INSTALLED NEW LOWER FWD #1 ENGINE YOKE FORK FITTING IAW ERS-EM-54MR-698
